# SDR SIMA20221126002

- Difficulty date: November 26, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 43,957 hours, 39,041 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Faulted
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE WHEN LANDING GEAR SELECTED UP THE NOSEWHEEL ONCE RETRACTED KEPT MAKING A NOISE SIMILAR TO A PISTON RAPIDLY FIRING FOR 45 SECONDS APPROX- FOLLOWED BY A WARNING CAUTION LIGHT WITH NO EICAS ALERT - NO TRANSITORY LIGHTS NOTED DURING GEAR RETRACTION. TRANSFERRED TO NRWC 670-ORD-06133. DECLARED EMERGENCY-C/A-RAR NLG UPLOCK BOX IAW EMB 145 AMM 32-33-07 OPS CHECK FUNCTIONAL LEAK CHECK GOOD SEE NRWC 670-ORD-06133 FOR ADDITIONAL WORK PERFORMED
